Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A short proof of Macdonald's conjecture for the root systems of type $ A$


Author: John R. Stembridge
Journal: Proc. Amer. Math. Soc. 102 (1988), 777-786
MSC: Primary 11P57; Secondary 05A17
DOI: https://doi.org/10.1090/S0002-9939-1988-0934842-5
MathSciNet review: 934842
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of I. G. Macdonald's conjecture for the root systems of type $ A$ (or equivalently, the equal parameter $ q$-Dyson Theorem) that is short, elementary and direct. We also give a short proof of the equal parameter case of a constant term identity due to D. Bressoud and I. Goulden.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11P57, 05A17

Retrieve articles in all journals with MSC: 11P57, 05A17


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0934842-5
Article copyright: © Copyright 1988 American Mathematical Society